# SDR UALA2012100905713

- Difficulty date: October 6, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 70,419 hours, 25,924 cycles
- Engine: Pwa PW2037
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Faulty
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXCESSIVE NOSE WHEEL SHIMMY ON TAKEOFF (1R LAS).  REMOVED AND REPLACED BOTH NOSE TIRES IAW AMM.
